Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 17  Number 2 (2021)

 

 

Contents

 

Bayesian Estimation Under Different Loss Functions in Competitive Risks
pp. 113-139
Didier Alain NJAMEN NJOMEN, Thiery DONFACK and Donald WANDJI TANGUEP

Perfect Domination Stable Graphs on Vertex Removal
pp. 141-147
Nayaka S. R., B. Ashwini, B. Sharada and Puttaswamy

Complexity of Solution of Simultaneous Multivariate Polynomial Equations
pp. 149-158
Duggirala Meher Krishna and Duggirala Ravi

Penalization of Brownian Motion Paths with Opposite of a Maximum Unilateral Function
pp. 159-175
Didier Alain NJAMEN NJOMEN, Jules FOKOU and Eric DJEUTCHA

Some Results on Graph Extension
pp. 175-182
Sunitha Grace Zacharia
 

The Energy Spectral Density of the Mertens Function
pp. 197-199
Darrell Cox, Eldar Sultanow and Sourangshu Ghosh

Sign of the Mertens function
pp. 201-208
Darrell Cox, Sourangshu Ghosh, and Eldar Sultanow

Why do we use only multiplicative group in the formation of group ring R[G]?
pp. 209-213
Dr. Hiteshwar Singh and Dhananjay Kumar Mishra

 

A Novel Machine-learning Approach for Fluid Flow Analysis
pp. 215-223
Dr. P Priyadharshini and P Divya

On K-Derivatives
pp. 225-240
S. Deb

Anticipation: A Test of (Farsighted) Rationality in Games
pp. 241-256
Alphonse Fodouop Fotso and Bertrand Tchantcho

Special Primes and Some of Their Properties
pp. 257-263
Anantha Krishna B, Mantha Sai Gopal and Sourangshu Ghosh

Common Fixed Point Theorems in Complete Metric Space
pp. 265-274
Nisha Kumari and Manoj Kumar

Some Fixed Point Theorems Using (CLR) Property in Intuitionistic Fuzzy Metric Space
pp. 275-285
Deepika and Manoj Kumar

On two dimensional Generalized fractional Elzaki Tarig Transformations Relation and Convergence
pp. 287-294
S. D. Manjarekar and A. P. Bhadane

 

Fixed point theorem for generalized Meir-Keeler Ψ- type −contraction in partial metric space

pp. 295-301
Reena and Balbir Singh

Introduction on Revised Fuzzy Modular Spaces
pp. 303-317
Dr. A. Muraliraj and R.Thangathamizh

 

Common fixed point theorems for four self-mappings satisfying (CLRST) property via A -class functions in fuzzy metric space
pp. 319-332
Kamal Wadhwa and Arvind Kumar Gupta

On Contra G(gs)* Continuous Functions in Grill Topological Spaces
pp. 333-342
S. VibinSalimRaj, V. Senthilkumaran and Y. Palaniappan

 

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact